# SDR COMA0760033

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 19,486 hours, 17,752 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4940 - ON FINAL APPROACH WHEN FLAPS SELECTED FROM 30 TO 45 DEGREES FLAPS STAYED AT 30 DEGREES WITH FLAP FAIL MESSAGE.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (G) 1,2,3, (A,B,C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
